# SDR VNAA202203269911

- Difficulty date: March 26, 2022
- Submitted: March 26, 2022
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 39,973 hours, 38,705 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: SH690313511
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN WITHIN FOOT PRINT OF ANTENNA AT STGR 27 FROM FS 409.00 TO FS 421.00 HAS CORROSION.
